# SDR DALA107569867

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N768NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47729
- Aircraft time: 68,625 hours, 65,417 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CUSP WEB CRACKED AT BS 1130 RT.  REPAIRED IAW SRM 51-10-3, 53-10-16-801-663A AND 51-30-2.
